# SDR CA160121011

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,774 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Part time: 10,899 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A DAILY INSPECTION THE NR 2 ENGINE ON AIRCRAFT IT WAS FOUND THAT THE ENGINE DRIVEN HYDRAULIC PUMP WAS LEAKING FROM ITS CASE. THE NR 2 ENGINE DRIVE PUMP WAS REPLACED AND LEAK CHECKS WERE CARRIED OUT IN ACCORDANCE WITH AMM 29-11-01. THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT INCIDENT.
